MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number ARTY
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Calcium Deposits/Calcification (1758); Pain (1994)
Date of Event 03/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to obtain the additional information.To date no response has been provided.If further details are received at the later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure the diagnosis and indication for the initial surgical procedure? other relevant patient history/concomitant medications describe any medical/surgical intervention for exposure including dates and surgical findings.What is physician¿s opinion as to the etiology of or contributing factors to this event what is the patient's current status?.
 
Event or Problem Description
It was reported that the patient underwent a robot-assisted laparoscopic colposacropexy on (b)(6) 2017 and the mesh was implanted.Under the operation procedure an iatrogenic hole is formed on the bladder, and it is being sutured.After surgery, the patient had no complication at the control.One year later, the patient reports pain in the top of the vagina and pain associated with coitus.On (b)(6) 2018, cystoscopy is made showing erosion of the mesh material to the bladder accompanied by bladder stone formation.No further action has yet been taken.Additional information has been requested.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8262224
Report Number2210968-2019-78487
Device Sequence Number11180638
Product Code OTO
UDI-Device Identifier10705031218475
UDI-Public10705031218475
Combination Product (Y/N)N
PMA/510(K) Number
K113205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberARTY
Device Lot NumberJM8GTCC0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;